It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-12-2006, 07:29 PM   #1
Newbie
(female)
 
Join Date: Nov 2006
Posts: 1
macelia HB User
Exclamation wondering

I have been taking trisprintec for about a year and never have had a problem then this month I am on the last week before my period is to start and I am sorta spotting a little or when I wipe there is blood not enough for me to wear a pad but enough to make a mess off and on. What seems to be the trouble with me?

 
Old 11-13-2006, 09:05 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2006
Location: pennsylvania
Posts: 1,355
jen52983 HB User
Re: wondering

Quote:
Originally Posted by macelia
I have been taking trisprintec for about a year and never have had a problem then this month I am on the last week before my period is to start and I am sorta spotting a little or when I wipe there is blood not enough for me to wear a pad but enough to make a mess off and on. What seems to be the trouble with me?
Did you miss a pill or take one/a few ealier or later than usual? The pill seems to be very picky. Girls have to be very careful about taking them at the exact same time of day, everyday. Even missing one within 3 hours time can mess it up a bit and cause spotting. Maybe that's the problem? If you've been on the same one for a year, maybe your body has just adjusted or become "used to" the hormones and it's time for a BC switch. I'm not sure. You can always ask your gyno about it.

Last edited by jen52983; 11-13-2006 at 09:06 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
GF is Bi-Polar .. what to help? 6re99 Family & Friends of the Mentally Ill 6 11-20-2003 07:41 PM
Wondering whats next? sassymomof2 ADD / ADHD 4 08-17-2003 06:18 PM
Just wondering... bamohio Spinal Cord Disorders 4 08-04-2003 04:19 PM
just wondering. grizzk62 Pain Management 29 07-10-2003 10:03 PM
just wondering how long until you feel more energetic again sooready Addiction & Recovery 3 06-28-2003 08:58 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:15 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!